REAL

Les anneaux ne contenant que des sous-anneaux propres cycliques

Szász, Ferenc Andor (1957) Les anneaux ne contenant que des sous-anneaux propres cycliques. CZECHOSLOVAK MATHEMATICAL JOURNAL, 7 (82). pp. 21-25. ISSN 0011-4642

[img]
Preview
Text
scan0014.pdf

Download (1MB) | Preview
Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
SWORD Depositor: MTMT SWORD
Depositing User: MTMT SWORD
Date Deposited: 21 Oct 2017 04:49
Last Modified: 21 Oct 2017 04:49
URI: http://real.mtak.hu/id/eprint/65976

Actions (login required)

Edit Item Edit Item